# SDR RDA113006

- Difficulty date: November 30, 2006
- Submitted: November 30, 2006
- Operation: General aviation
- Aircraft: N9456B
- Make and model: Cessna 175
- Aircraft serial: 55256
- Aircraft time: 2,435 hours
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: VA100
- Condition: Failed
- Part time: 18 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AEROSPACE LOGIC VA-100 DIGITAL VOLT/AMMETER AMP FUNCTION FAILED.  AMP READING VARIES FROM -12 TO -18.5 AMPS, THIS INDICATION IS PRESENT WITH NO LOAD ON SYSTEM OR WITH ENGINE OPERATING AND GENERATOR OPERATING NORMALLY.  VOLT FUNCTION OPERATES NORMALLY AND VOLTAGE READING IS NORMAL.  CONSULTED WITH MANUFACTURER AND TROUBLESHOT IAW THEIR PROCEDURE TO VERIFY THAT GAUGE HAS MALFUNCTIONED.  A REVIEW OF THE MANUFACTURER'S ON-LINE FORUM HAS REPORTS OF SIMILAR FAILURES OF THE VA-100.
